The
space of functions with a limit at each point
Novi Sad Journal of Mathematics, Tome 26 (1996) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1996_26_2a_10,
author = {Kurili\'c
Milo\v{s} S.},
title = {The
space of functions with a limit at each point},
journal = {Novi Sad Journal of Mathematics},
pages = {151-159},
year = {1996},
volume = {26},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1996_26_2a_10/}
}
Kurilić Miloš S. The space of functions with a limit at each point. Novi Sad Journal of Mathematics, Tome 26 (1996) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_1996_26_2a_10/